I was diagnosed with MSA three weeks ago. I was prescribed 2 Sinemet tablets a day. Since then, my symptoms have gotten worse. I went from crutches to a walker and now have difficulty getting out of a chair. I have pain in both arms near my shoulders. Could the Sinemet be making my symptoms worse? How long does it take before you know if the drug is working or not. I do not return to the doctor until February.
Give your dr a call asap. It could be making your symptoms worse. Then again it may be you need to take it more often during the day.. You should feel an effect by now.
- Sinemet Information for Consumers
- Sinemet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sinemet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Jan 2012 • 2 answers
Updated 9 Jun 2013 • 1 answer
Updated 4 Dec 2014 • 1 answer
Updated 2 Dec 2014 • 1 answer
Updated 10 Dec 2018 • 1 answer